Authors: Dodig, Marija 
Stošić, Marko 
Title: The change of feedback invariants under one row perturbation
Journal: Linear Algebra and Its Applications
Volume: 422
Issue: 2-3
First page: 582
Last page: 603
Issue Date: 15-Apr-2007
Rank: M22
ISSN: 0024-3795
DOI: 10.1016/j.laa.2006.11.017
Abstract: 
In this paper we completely characterize possible feedback invariants of a rectangular matrix under small additive perturbations on one of its rows.
Keywords: Feedback invariants | Perturbations | Row completions
Publisher: Elsevier
Project: Fundação para a Ciência e a Tecnologia (FCT), Grants No. SFRH/BD/6726/2001 and No. SFRH/BD/6783/2001

Show full item record

SCOPUSTM   
Citations

8
checked on Jun 20, 2024

Page view(s)

71
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.